# SDR IPXA2019012338218

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536115
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN PANEL 251XQF DAMAGED AND REQUIRES FAB. FABBED PANEL 251XQF FROM 502N40001SS-G BATCH # 3350658 AND STEP CUT PER SREO B757-5320-9692-K.
